# SDR SWAA2024011732696

- Difficulty date: December 16, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK LOCATED OVER LOWERED CEILING PANEL AT AFT GALLEY AREA (2EA).  REPLACED BATTERY PACKS 2 EA AT AFT GALLEY AREAS IAW AMM 33-51-06-960-805. TEST IS OK.
